MathSciNet Relay Station
MathSciNet bibliographic data
MR207174 65.20
Schweikert, Daniel G. An interpolation curve using a spline in tension. J. Math. and Phys. 45 1966 312–317.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement